# SDR UALA2010061102053

- Difficulty date: June 9, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 43,592 hours, 5,198 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVER PRESSURE TEST, SLIDE BLEW AT THE RAMP SECTION ON THE RT. UPPER SIDE.  CHECKED ASPIRATORS, NO DAMAGE.
